Space craft photographed floating in low earth orbit

Open Access research: Conquering challenges in, and from, space...

Strathclyde researchers are highly active in the areas of space systems, astronautics, space science, and space mechatronics. Researchers from Physics within the Centre for Space Science and Applications, the Aerospace Centre of Excellence in MAE, the Space Mechatronic Systems Technology (SMeSTech) Laboratory within DMEM, and researchers in EEE, all explore the engineering and scientific challenges within space, with topics such as spaceflight mechanics, robotics for in-orbit satellite services and refuelling, and satellite-based ocean colour remote sensing, among many others.

Explore some of this space-related Open Access research.

Or explore all Open Access research content...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2014 | 2011 | 2006 | 2004 | 1990
Number of items: 7.

2014

Fé, Eduardo (2014) Estimation and inference in regression discontinuity designs with asymmetric kernels. Journal of Applied Statistics, 41 (11). pp. 2406-2417. ISSN 0266-4763

2011

Holden, D. (2011) Testing for heteroskedasticity in the tobit and probit models. Journal of Applied Statistics, 38 (4). pp. 735-744. ISSN 0266-4763

Zhong, Mingjun and Girolami, Mark and Faulds, Karen and Graham, Duncan (2011) Bayesian methods to detect dye labelled DNA oligonucleotides in multiplexed raman spectra. Journal of Applied Statistics, 60 (2). pp. 187-206. ISSN 0266-4763

2006

Clarke, E.D. and Speirs, D.C. and Heath, M.R. and Wood, S.N. and Gurney, W.S.C. and Holmes, S.J. (2006) Calibrating remotely sensed chlorophyll-a data by using penalized regression splines. Journal of Applied Statistics, 55 (3). pp. 331-353. ISSN 0266-4763

Clarke, E.D. and Speirs, D.C. and Heath, M.R. and Wood, S.N. and Gurney, W.S.C. and Holmes, S.J. (2006) Corrigendum: Calibrating remotely sensed chlorophyll-a data by using penalized regression splines. Journal of Applied Statistics, 55 (4). pp. 551-552. ISSN 0266-4763

2004

Holden, D.R. (2004) Testing the normality assumption in the Tobit model. Journal of Applied Statistics, 31 (5). pp. 521-532. ISSN 0266-4763

1990

Robertson, C. (1990) A matrix regression model for the transition probabilities in a finite state stochastic-process. Journal of Applied Statistics, 39 (1). pp. 1-19. ISSN 0266-4763

This list was generated on Wed Dec 8 03:52:14 2021 GMT.